# SDR DALA14012813771

- Difficulty date: February 25, 2014
- Submitted: February 26, 2014
- Operation: Air carrier
- Aircraft: N3771K
- Make and model: Boeing 737832
- Aircraft serial: 29632
- Aircraft time: 40,245 hours, 14,998 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Bs 787-867
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND AFT CARGO BAY FLOOR SUPPORT RT SIDE BS 787 - 867, RBL 13  CARGO TIE DOWN BEAM CORRODED ON UPPER SURFACE.  MAINTENANCE REMOVED DAMAGED TRACK AND REPLACED WITH NEW IAW DWG 146A7500, REV A AND SRM 51-40-02.
